# SDR REXA2022071201520

- Difficulty date: May 28, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Passenger Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON PASSENGER DOOR AT DD6 & FORMER FS329 CORRODED	INSTALLED NEW CLIP IAW SRM 51-42-06-001-001-A01
